# SDR AALA20001061

- Difficulty date: June 16, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- System (JASC): 2420 · AC Generation System
- Part: Inverter
- Condition: Malfunctioned
- Location: Backup Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 87 - ELECT BACKUP GEN L EICAS MESSAGE WOULD NOT RESET.  REPLACED BACKUP GENERATOR CONVERTER PER MM 24-25-09-4.  OPS TEST NORMAL.  (M)
